# SDR DALA14027269254

- Difficulty date: April 28, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 44,631 hours, 25,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME LOWER FWD CORNER INNER SURFACE HAS AREAS OF LIGHT CORROSION.  REPAIRED IAW ERA 525311-14, REV O.
